MAUDE Adverse Event Report: HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD DRIVE; BED

HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD DRIVE; BED
Model Number 15033
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 07/23/2021
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare is he initial importer of the device which is a bed.The device has not been retrieved for evaluation.A follow-up report will be filed when additional information is received.While in use the inclined headboard suddenly crashed down.The service provider replaced the bed and noted that the motor was broken.The user was traumatized by the sudden movement.She did not fall out of the bed.Her spouse stated that it required two days of hourly medication to calm her down.The death is not ascribed to the incident as end-user was already in hospice care for huntington's disease.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD
no.1 dunli road,renhe street,
yuhang,
hangzhou, zhejiang 31110 7
CH  311107
MDR Report Key12323931
Report Number2438477-2021-00036
Device Sequence Number16818337
Product Code FNL
UDI-Device Identifier00822383180328
UDI-Public822383180328
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2021
Report Date (Section F) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number15033
Was the Report Sent to FDA? Yes
Device Age4 YR
Event Location Other
Date Report to Manufacturer08/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA08/16/2021